# SDR AUS20021210

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Control Valve
- Part number: A9839TOPOFHOUSI
- Condition: Loose
- Location: Hydraulic Pump
- Part time: 981 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC PUMP PRESSURE CONTROL VALVE LOOSE IN HOUSING.
